MAUDE Adverse Event Report: SYNTHES GMBH SCRDRIVER SFT/RETAINING QC HEX 12/ XL25; SCREWDRIVER

SYNTHES GMBH SCRDRIVER SFT/RETAINING QC HEX 12/ XL25; SCREWDRIVER
Catalog Number 03.045.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025 the ans power driver 03.045.005 was considered defective as it did not attach to t handle.All other devices connected to the t handle, so it has been verified that it is the power driver that is defective.Different screwdriver was used.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: d4 (primary udi number) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h4, h6: the product was returned to depuy synthes for evaluation.Upon visual inspection of the returned device it was found the coupling end had a scratch along the circumference.A complete functional evaluation can not be performed due to mating device not returned for evaluation, therefore, the interaction can not be assessed.However, due to the condition observed, the reported event can be confirmed.Based on the available evidence, a definitive root cause could not be determined.The overall complaint was confirmed as the observed condition of the scrdriver sft/retaining qc hex 12/ xl25 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part: 03.045.005-us.Lot: 43034p6.Manufacturing site: hägendorf.Release to warehouse: 20-mar-2025.A dhr evaluation was performed for the finished device article # 03.045.005-us lot # 43034p6, and no non-conformances were identified.Dhr review retrieved from pi-17621725975029960 as the impacted products share the same lot number.Device history review: part number: 03.045.005-us.Lot number: 43034p6.Manufacturing site: hägendorf.Release to warehouse date: 21-mar-2025.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: g1.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: the product was not returned to medtech orthopaedics, however photos were provided for review.The device associated with this report was not returned to medtech orthopaedics for evaluation.The photographs attached were reviewed, however the provided evidence was not sufficient to confirm the reported event of unable to assemble/disassemble (2+ devices.Functionality issues cannot be evaluated through a photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the scrdriver sft/retaining qc hex 12/ xl25 would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review
=
> part: 03.045.005-us.Lot: 43034p6.Manufacturing site: hägendorf.Release to warehouse: 20-mar-2025.A dhr evaluation was performed for the finished device article # 03.045.005-us lot # 43034p6, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SCRDRIVER SFT/RETAINING QC HEX 12/ XL25
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK HAEGENDORF
im bifang 6
haegendorf CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23643185
Report Number8030965-2025-11857
Device Sequence Number21365568
Product Code HXX
UDI-Device Identifier10886982292520
UDI-Public(01)10886982292520(10)43034P6
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.045.005
Device Lot Number43034P6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/02/2025
12/10/2025
12/29/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/04/2025
12/11/2025
12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale